Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
francesca

OMG, dark urine...

I know it's gross... but I'm worried :( I've just had dark urine...

my derm gave to me a sheet of paper written by the pharmaceutical company... they say to quit the treatment and call my doctor if I have some side effects... and among these, they mention "dark urine"... But I am only on day 8 with a low dosage!!! (30mg - 60kg)

is it such a bad thing??? anyone experienced this?

it's saturday night, I can't talk to my derm... should I take my pills tomorrow or quit it immediately???

I don't wonna quit! I've been waiting so long for this treatment... and today it started to work (dry skin and lips)

:(

Share this post


Link to post
Share on other sites

I'm not sure as to how dangerous this could be or whether you should keep taking the pills.

However, accutane does dehydrate you, even if you don't feel it. I have to remind myself to drink water more often. Personally, I would start drinking more water - say a glass an hour, and see if that helps. Also possibly avoid diuretics (sp?) such as caffeine in the meantime.

Share this post


Link to post
Share on other sites

mild dehydration causes dark yellow urine....

I think she said dark urine as in brown colored ??......cola colored???

if thats the case, it important to see your doctor immediately.....

brown urine could be muscle protein from muscle breakdown due to the drug. It's an emergency called rhabdomyolysis.

If you drink some more water and it goes away, then probably no need to panic...

http://www.nlm.nih.gov/medlineplus/ency/article/000473.htm

It just sounds like you need to drink more water. Even when you're not thirsty.

No need to freak out, it's nothing but mild dehydration

Share this post


Link to post
Share on other sites

Are you taking supplements? Vitamin B vitamins do this, and maybe others do too. I used to take B, and urine is orange! Besides that I haven't noticed any changes and I'm on Accutane too. I'd talk to your Derm. get a urinalysis. Good luck.

Yvette

Share this post


Link to post
Share on other sites
Are you taking supplements? Vitamin B vitamins do this, and maybe others do too. I used to take B, and urine is orange! Besides that I haven't noticed any changes and I'm on Accutane too. I'd talk to your Derm. get a urinalysis. Good luck.

Yvette

I know the effects of vitamin B... it wasn't like that...

it was almost brown, but not cola coloured as eddie said...

Anyway... since then I drank a lot, I urinated (LOL how do you say it in english??? LOL) three times and it was normal, very light :D eheheh I'm embarassed :D

yeah, I thought about drinking more, now that I am on tane... and I noticed that before that moment I drank only 1 litre in 10 hours... :think: It's weird because even if I don't feel thirsty I could drink 1/2 litre in one shot... I will keep it in my mind from now on :)

Thanks to everybody :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×